# SDR HYIA20190307001

- Difficulty date: March 6, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N68391
- Make and model: Cessna 402C
- Aircraft serial: C4020483
- Aircraft time: 35,207 hours, 31,696 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 501111033
- Condition: Corroded
- Location: Fuselage
- Part time: 35,207 hours, 31,696 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CONDUCTING OTHER MAINTENANCE, AN AREA OF CORROSION WAS NOTED ON THE FUSELAGE FRAME ASSEMBLY AT FS 214.00, JUST ABOVE THE 501110-12 STRIKER PLATE FOR THE LOWER PASSENGER DOOR PIN. THE 501110-12 STRIKER PLATE WAS REMOVED FOR FURTHER INSPECTION. UPON REMOVAL OF THE STRIKER PLATE, MORE CORROSION WAS DISCOVERED. THIS AREA OF CORROSION WAS MEASURED AT 1.5" HIGH BY 1" WIDE. THE FUSELAGE FRAME AND STRIKER PLATE WILL BE REPLACED WITH NEW PARTS.
